# SDR AALA201802289025

- Difficulty date: February 26, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N850NN
- Make and model: Boeing 737823
- Aircraft serial: 40580
- Aircraft time: 24,159 hours, 9,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT AFT EMERGENCY EXIT LIGHT COVER BROKEN AND WOULDN'T SNAP ON. MAINTENANCE REPLACED RIGHT AFT EMERGENCY LIGHT ASSEMBLY PER 33-51-01 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
